RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 2, Pages 309–327 (Mi izv1242)  

This article is cited in 14 scientific papers (total in 14 papers)

On the problem of periodic solutions of operator differential inclusions

V. S. Klimov


Abstract: Geometric methods of studying the problem of periodic solutions of differential inclusions are developed, and the notion of rotation of the vector field generated by a multivalued operator of parabolic type is introduced. Properties of the rotation are established, and applications to existence theorems for periodic solutions are given. Variants of the relationship principle are proved, as well as Bogolyubov's second theorem for operator differential inclusions. Possible applications are connected with the mechanics of viscoplastic media, extremal problems, and the theory of differential equations with deviating argument.
Bibliography: 19 titles.

Full text: PDF file (2150 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:2, 317–335

Bibliographic databases:

UDC: 517.911
MSC: Primary 34A60, 34C25, 34G20; Secondary 54C60, 35K99
Received: 24.11.1986

Citation: V. S. Klimov, “On the problem of periodic solutions of operator differential inclusions”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989), 309–327; Math. USSR-Izv., 34:2 (1990), 317–335

Citation in format AMSBIB
\Bibitem{Kli89}
\by V.~S.~Klimov
\paper On the problem of periodic solutions of operator differential inclusions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 2
\pages 309--327
\mathnet{http://mi.mathnet.ru/izv1242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998298}
\zmath{https://zbmath.org/?q=an:0697.47055}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 2
\pages 317--335
\crossref{https://doi.org/10.1070/IM1990v034n02ABEH000648}


Linking options:
  • http://mi.mathnet.ru/eng/izv1242
  • http://mi.mathnet.ru/eng/izv/v53/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “Evolution parabolic inequalities with multivalued operators”, Russian Acad. Sci. Sb. Math., 79:2 (1994), 365–380  mathnet  crossref  mathscinet  zmath  isi
    2. M. Yu. Kokurin, “Asymptotic behavior of periodic solutions of parabolic equations with weakly nonlinear perturbation”, Math. Notes, 57:3 (1995), 261–265  mathnet  crossref  mathscinet  zmath  isi
    3. V. S. Klimov, “Evolution problems in the mechanics of visco-plastic media”, Izv. Math., 59:1 (1995), 141–157  mathnet  crossref  mathscinet  zmath  isi
    4. V. S. Klimov, “A regularization method for evolutionary problems in mechanics of visco-plastic media”, Math. Notes, 62:4 (1997), 405–413  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. S. Klimov, “Bounded solutions of differential inclusions with homogeneous principal parts”, Izv. Math., 64:4 (2000), 755–776  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. S. Klimov, “The averaging method in the problem of periodic solutions of quasilinear parabolic equations”, Russian Math. (Iz. VUZ), 45:10 (2001), 36–43  mathnet  mathscinet  zmath  elib
    7. Klimov V.S., “On differential inclusions with homogeneous principal part”, Differential Equations, 38:10 (2002), 1472–1480  mathnet  crossref  isi  elib
    8. V. S. Klimov, “Averaging of parabolic inclusions”, Sb. Math., 195:1 (2004), 19–34  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. S. Klimov, “Monotone mappings and flows of viscous media”, Siberian Math. J., 45:6 (2004), 1063–1074  mathnet  crossref  mathscinet  zmath  isi
    10. V. S. Klimov, “Stability Theorems in the First-Order Approximation for Differential Inclusions”, Math. Notes, 76:4 (2004), 478–489  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Klimov, VS, “Periodic Solutions of Evolution Equations with Homogeneous Principal Part”, Differential Equations, 44:8 (2008), 1101  crossref  isi  elib
    12. N. A. Demyankov, V. S. Klimov, “Ob odnom klasse operatornykh vklyuchenii”, Model. i analiz inform. sistem, 19:3 (2012), 63–72  mathnet
    13. Ricardo Gama, Georgi Smirnov, “Stability and Optimality of Solutions to Differential Inclusions via Averaging Method”, Set-Valued Var. Anal, 2013  crossref
    14. V. S. Klimov, “Operator Inclusions and Quasi-Variational Inequalities”, Math. Notes, 101:5 (2017), 863–877  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:189
    Full text:61
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019